; Abdus Salam School of Mathematical Sciences, GC University, 68-B, New Muslim Town, Lahore,Pakistan
; Faculty of Textile Technology, University of Zagreb, Zagreb, Croatia
; Faculty of Food Technology and Biotechnology, University of Zagreb, Zagreb, Croatia
APA 6th Edition Khalid, S., Pečarić, J. i Praljak, M. (2014). On an inequality of I. Perić. Mathematical Communications, 19 (2), 221-242. Preuzeto s https://hrcak.srce.hr/129573
MLA 8th Edition Khalid, Sadia, et al. "On an inequality of I. Perić." Mathematical Communications, vol. 19, br. 2, 2014, str. 221-242. https://hrcak.srce.hr/129573. Citirano 14.07.2020.
Chicago 17th Edition Khalid, Sadia, Josip Pečarić i Marjan Praljak. "On an inequality of I. Perić." Mathematical Communications 19, br. 2 (2014): 221-242. https://hrcak.srce.hr/129573
Harvard Khalid, S., Pečarić, J., i Praljak, M. (2014). 'On an inequality of I. Perić', Mathematical Communications, 19(2), str. 221-242. Preuzeto s: https://hrcak.srce.hr/129573 (Datum pristupa: 14.07.2020.)
Vancouver Khalid S, Pečarić J, Praljak M. On an inequality of I. Perić. Mathematical Communications [Internet]. 2014 [pristupljeno 14.07.2020.];19(2):221-242. Dostupno na: https://hrcak.srce.hr/129573
IEEE S. Khalid, J. Pečarić i M. Praljak, "On an inequality of I. Perić", Mathematical Communications, vol.19, br. 2, str. 221-242, 2014. [Online]. Dostupno na: https://hrcak.srce.hr/129573. [Citirano: 14.07.2020.]
Sažetak Generalizations of some results given in  and  are presented and it is shown that, after appropriate substitution, one of the results is equivalent to an inequality given in . We also construct new families of exponentially convex functions and Cauchy-type means by looking at linear functionals associated with the obtained inequalities.